# SDR QXEA2019010200478

- Difficulty date: December 31, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 18,102 hours, 19,238 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA WINDSCREEN COMPLETELY FROSTED OVER ON APPROACH. NO CAUTION LIGHT ILLUMINATED. REMOVED FROM SERVICE. FOUND 115VAC CIRCUIT BREAKER "L WSHLD HT" OPEN. RESET BREAKER PER GM 9.2.2.1. PREFORMED OPS TEST OF PILOT WINDSHIELD ANTI-ICING SYSTEM IAW AMM 30-41-00-710-801. OPS TEST GOOD. BREAKER REMAINS SET. RETURNED TO SERVICE.
